# SDR 98UAL900314

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, MAX POWER OF 1.42 EPR SET, LEFT ENGINE WAS 1.42.  RIGHT ENGINE 1.38 TO 1.39 EPR.  RIGHT ENGINE FUEL FLOW SEVERAL HUNDRED POUNDS LESS THAN LEFT ENGINE.  LEFT ENGINE HAD THROTTLE REMAINING.  RIGHT ENGINE THROTTLE AGAINST THE FIREWALL.
